MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 3-0 BLK; SUTURE, NONABSORBABLE, SILK
Catalog Number K872H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Confirm the specific number of devices (total qty actually involved with reported issue) that failed during this one event report/procedure? if 2 sutures involved, confirm if they are from same lot reported? it is stated in event, "risk of loss a needle in the operating site", confirm, did the needle fall into patient? if yes was it removed? if not, does any needle remain in the patient¿s tissue? and what tissue structure is it located? or did the needle fall outside patient body in operation/or field? if yes, was the needle found? patient current condition? note: events reported via medwatch 2210968-2019-82714.
 
Event or Problem Description
It was reported that the patient underwent cerebral tumerectomy on (b)(6) 2019 and suture was used.During the procedure the suture pulled off immediately during the suture of the dura mater.A like device was used to complete the procedure.There were no adverse patient consequences reported.

Brand Name
SILK SUTURE 30"(75CM) 3-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8696527
Report Number2210968-2019-82715
Device Sequence Number1888823
Product Code GAP
UDI-Device Identifier10705031044586
UDI-Public10705031044586
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK872H
Device Lot NumberMLA247
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1
Patient Age5 YR